MAUDE Adverse Event Report: Depuy Spine Inc 5MM NAV DUAL LEAD CAN TAP; Orthopedic stereotaxic instrument

Depuy Spine Inc 5MM NAV DUAL LEAD CAN TAP; Orthopedic stereotaxic instrument
Catalog Number 301019015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure on (b)(6) 2026, during screw insertion into the sacrum, the device in question was used under navigation guidance to prepare a pilot hole.After the tap had been advanced approximately 50 mm, the surgeon noticed an abnormality and stated that the tactile resistance had suddenly been lost.The tap was carefully withdrawn, and it was observed that the threaded tip portion had fractured and separated from the device.The surgery was completed successfully, and there was no surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5MM NAV DUAL LEAD CAN TAP
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
Depuy Spine Inc
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50808504
Report Number1526439-2026-01460
Device Sequence Number10575608
Product Code OLO
UDI-Device Identifier10705034561448
UDI-Public(01)10705034561448(10)NG144162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301019015
Device Lot NumberNG144162
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown